# SDR AALA202503033062

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 30,586 hours, 11,338 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER 3L JUMP SEAT INOPERATIVE. MAINTENANCE REPLACED BATTERY AND ACCOMPLISHED A SATSIFACTORY OPERATIONAL CHECK PER TASK CARD 26C0025003.
